MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO SD WIRE LOOP; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURELASSO SD WIRE LOOP; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO SD WIRE LOOP
Medical Device Problem Codes Material Fragmentation (1261); Peeled/Delaminated (1454)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 17th june 2025, it was reported by an arthrex's employee via email that for an ar-4068-05sd, suturelasso¿ sd wire loop, the wire coating peeled off wile relaying after suture passing.There was a delay of about 20 minutes in removing the peeling coating from the patient's body.This was detected during an arthro brostrom surgery on (b)(6) 2025.The case was completed successfully by using a replacement product of ar-4068-05sd.There was no patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is confirmed by the attached picture, which shows some flashes on the glove which came from the coating, per the customer.No picture of the suturelasso was provided.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error in using the device due to applying excessive mechanical forces during suture passing and/or excessively opening the loop.

Brand Name
SUTURELASSO SD WIRE LOOP
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22463321
Report Number1220246-2025-02822
Device Sequence Number8551000
Product Code LXH
UDI-Device Identifier00888867031418
UDI-Public(01)00888867031418(11)240701(17)290630(10)4170150246
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO SD WIRE LOOP
Device Catalogue NumberAR-4068-05SD
Device Lot Number4170150246
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/16/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Supplement Date Received by Manufacturer09/26/2025
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown